| Model Number |
SY60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, the surgeon noticed that the lens was inserted into the eye and had a defect on the lens.The lens was explanted during initial procedure and got a new one.Additional information has been requested and received stating lens was inserted into eye and had a scratch removed got a new one.The procedure was completed on same day without any harm to the patient.The patient issues were resolved and surgeon's prognosis was great and as per surgeon's opinion iol caused the event.